# SDR SWAA2022041110530

- Difficulty date: December 5, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Access Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 621CB LEADING EDGE RT WING / REPAIRED ACCESS PANEL 621CB LEADING EDGE RT WING ASPER B737-700 SRM 51-70-05-2R-10 REPAIR 10. TOOL USED CALIPER PN 2340A11 SN B17119057 DUE DATE 18-DEC-19; HOT BONDER PN HCS7800 SN 01154419 DUE DATE 25-JAN-20; HOT BONDER HCS9200B SN 13061394 DUE DATE 25-JUN-20; HOT BONDER SN HCS9200B SN 12041156 DUE DATE 17-JUL-20; SCALE PN CL5000 SN AE-407340 DUE DATE 03-JUL-20
